Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 231, NWS Norman, OK

May 8, 2016Alfalfa County, Oklahoma

NWS Norman, OK issued this severe thunderstorm warning at May 8, 2016, 6:41 PM CDT for Alfalfa County, Oklahoma. It was in force for 49 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 8, 2016, 6:41 PM CDT (23:41 UTC)
Expired
May 8, 2016, 7:30 PM CDT
In force
49 min
Issued by
NWS Norman, OK
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Alfalfa County, OK

The radar

The Vance AFB radar (KVNX), 15 km from the middle of the area, began a volume at 23:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 8, 3:04 PM CDTTornado WatchSPC6 hr

The nearest sounding before it

Dodge City, (KDDC), launched 12:00Z, 11.7 hours before the alert went out and 182 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 12:00Z on 2016-05-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 12:00Z on 2016-05-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -56 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2934 m above ground
0-6 km bulk shear
51 kt
0-1 km storm-relative helicity
-56 m²/s²
0-3 km storm-relative helicity
138 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

235 
WUUS54 KOUN 082341
SVROUN
OKC003-090030-
/O.NEW.KOUN.SV.W.0231.160508T2341Z-160509T0030Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORMAN OK
641 PM CDT SUN MAY 8 2016

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  ALFALFA COUNTY IN NORTHWESTERN OKLAHOMA...

* UNTIL 730 PM CDT

* AT 641 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER CARMEN...
  MOVING NORTHEAST AT 35 MPH.

  HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  CHEROKEE...HELENA...CARMEN...JET...AMORITA...BYRON...LAMBERT...GREAT SALT
  PLAINS LAKE...INGERSOLL AND DRIFTWOOD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS.

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3694 9811 3674 9811 3648 9831 3655 9853
      3659 9854 3697 9837
TIME...MOT...LOC 2341Z 218DEG 29KT 3658 9845 

HAIL...1.00IN
WIND...60MPH
 
$$

03
1 follow-up statement
808 
WWUS54 KOUN 082359
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
659 PM CDT SUN MAY 8 2016

OKC003-090030-
/O.CON.KOUN.SV.W.0231.000000T0000Z-160509T0030Z/
ALFALFA OK-
659 PM CDT SUN MAY 8 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM CDT
FOR NORTHEASTERN ALFALFA COUNTY...

AT 658 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR INGERSOLL...
MOVING NORTHEAST AT 45 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
CHEROKEE...AMORITA...BYRON...INGERSOLL...DRIFTWOOD AND NORTHERN GREAT
SALT PLAINS LAKE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS.

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3694 9811 3679 9811 3672 9829 3678 9845
      3697 9837
TIME...MOT...LOC 2358Z 207DEG 40KT 3681 9833 

HAIL...1.00IN
WIND...60MPH
 
$$

03

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 8, 2:39 PM CDT, 4 hours 2 minutes earlier.

Area forecast discussion, May 8, 2:39 PM CDT, 4 hours 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
239 PM CDT SUN MAY 8 2016

.DISCUSSION...
MAIN CONCERN CONT TO BE WITH TODAY/MONDAY SEVERE WEATHER.

ELEVATED STORMS CONT TO MOVE OUT OF THE AREA EARLY THIS AFTN AS
AWEAK LEAD SHORTWAVE MOVES THROUGH THE SOUTHERN PLAINS.
STILL ANTICIPATE SEVERE STORMS DEVELOPING THIS AFTN ALONG A
DRYLINE THAT IS EXPECTED TO BE NEAR THE WESTERN BORDER OF
OKLAHOMA. ALTHOUGH SOME MIXED SIGNALS IN THE MODELS AS TO
LOCATION AND NUMBER OF STORMS...MAINLY AS THEY TRY TO FIGURE OUT
LOW LEVEL MOISTURE AND CAPPING INVERSION TEMPS. LATEST THINKING
IS THAT THERE WILL BE MORE STORMS FROM NORTHWEST OKLAHOMA INTO
KANSAS. ISOLATED STORMS STILL APPEAR LIKELY FARTHER SOUTH ACROSS
SOUTHWEST OKLAHOMA SOUTHWARD INTO WESTERN NORTH TEXAS. ANY OF
THESE STORMS WILL HAVE THE POTENTIAL TO BECOME SEVERE WITH LARGE
HAIL... DAMAGING WINDS AND THE POSSIBILITY OF PRODUCING
TORNADOES.

AS THESE STORMS MOVE TOWARD THE I-35 CORRIDOR THIS
EVENING... ESPECIALLY AS WE LOSE DAYTIME HEATING... THEY WILL
BEGIN TO ENCOUNTER A STRENGTHENING CAP AND ARE EXPECTED TO
WEAKEN. EXACTLY WHERE THAT MAY OCCUR WILL DEPEND ON WHERE/WHEN
THE STORMS DEVELOP AND FAR EAST THEY CAN MAKE IT BEFORE THIS LOSE
OF HEATING.

OVERNIGHT... A COMPLEX OF STORMS WILL MOVE TOWARD SOUTHERN
OKLAHOMA FROM WEST TEXAS AND SOME OF THESE MAY POSE A HAIL/WIND
THREAT. THIS COMPLEX WILL SLOWLY TRANSITIONS INTO SOUTHEAST
OKLAHOMA MONDAY MORNING.

A FINAL SHORTWAVE WILL ROTATE AROUND LARGE UPPER LOW THROUGH
THE SOUTHERN PLAINS ON MONDAY. AS THIS OCCURS THE DRYLINE WILL
MIX FARTHER EAST AND IS EXPECTED TO BE NEAR THE I-35 CORRIDOR BY
MIDDAY MONDAY. ADDITIONAL STORMS WILL LIKELY FORM NEAR AND EAST
OF THE DRYLINE AS WE GO THROUGH THE AFTERNOON HOURS. SOME OF
THESE WILL AGAIN HAVE THE POTENTIAL TO BECOME SEVERE.

WE GET A BREAK FROM THE STORMS ON TUESDAY WITH VERY
WARM CONDITIONS... ESPECIALLY ACROSS SOUTHWEST OKLAHOMA AND
WESTERN NORTH TEXAS WHERE HIGHS IN THE 90S ARE EXPECTED.

A COLD FRONT WILL MOVE SOUTH THROUGH THE AREA ON WEDNESDAY AS
AN UPPER TROUGH MOVES THROUGH THE CENTRAL/NORTHERN PLAINS.
SHOWERS AND THUNDERSTORMS WILL FORM ALONG THIS FRONT... MAINLY
ACROSS AREA SOUTH AND EAST OF I-44 WEDNESDAY AFTN. THERE COULD BE
ENOUGH INSTABILITY IN THESE AREAS FOR A FEW SEVERE STORMS CAPABLE
OF LARGE HAIL.

ANOTHER SYSTEM WILL BRING RAIN/STORM CHANCES BY LATE THIS WEEK
INTO NEXT WEEKEND.

&&

.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK  62  82  56  89 /  30  30  10   0
HOBART OK         62  86  56  93 /  20  10   0   0
WICHITA FALLS TX  62  88  58  94 /  50  30   0   0
GAGE OK           55  84  51  90 /  20  10   0   0
PONCA CITY OK     64  81  56  88 /  30  50  20   0
DURANT OK         63  80  66  89 /  60  60  20  10

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
TX...NONE.
&&

26/30
Hazardous weather outlook, May 8, 11:55 AM CDT, 6 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
1155 AM CDT SUN MAY 8 2016

OKZ004>048-050>052-TXZ083>090-091700-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-
NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-
BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-
CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-
TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-
JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-
FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
1155 AM CDT SUN MAY 8 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN...
WESTERN...CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH
TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

.THUNDERSTORMS...
THERE IS A RISK OF SEVERE STORMS ACROSS PARTS OF OKLAHOMA AND ALL
OF WESTERN NORTH TEXAS.

LOCATION...
AN ENHANCED RISK COVERS AN AREA GENERALLY ALONG AND NORTHWEST OF A
LINE FROM HOLLIS TO FREDERICK... TO CHICKASHA... TO YUKON... TO
BRAMAN OKLAHOMA. A SLIGHT RISK IS SOUTH AND EAST OF THE ENHANCED
RISK AND COVERS ALL OF WESTERN NORTH TEXAS AND THAT PART OF
OKLAHOMA WEST OF A LINE FROM ARDMORE TO PAULS VALLEY TO CHANDLER TO
CUSHING.

TIMING...
THE MOST LIKELY TIME FOR SEVERE STORMS WILL BE AFTER 3 PM.

IMPACTS...
HAIL UP TO THE SIZE OF TENNIS BALLS AND WIND GUSTS TO 70 MPH WILL
BE THE MAIN CONCERNS. A FEW TORNADOES WILL ALSO BE POSSIBLE WITH
THE GREATEST POTENTIAL IN THE ENHANCED RISK AREA.

DISCUSSION...
ELEVATED THUNDERSTORMS WILL PERSIST EARLY THIS AFTERNOON. SOME OF
THE STRONGEST STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL...
BUT THE RISK OF SEVERE WEATHER EARLY THIS AFTERNOON IS LOW.

ISOLATED TO SCATTERED STRONG TO SEVERE STORMS WILL LIKELY REDEVELOP
LATE THIS AFTERNOON AND TONIGHT NEAR A DRY LINE IN THE FAR EASTERN
TEXAS PANHANDLE OR FAR WESTERN PORTIONS OF OKLAHOMA AND NORTH
TEXAS. INSTABILITY AND WIND SHEAR SHOULD BE SUFFICIENT FOR THESE
STORMS TO BECOME SEVERE PRODUCING LARGE HAIL AND DAMAGING WINDS. A
FEW TORNADOES WILL ALSO BE POSSIBLE. STORMS MAY BE MORE NUMEROUS
IN NORTHWEST OKLAHOMA IN THE ENHANCED RISK AREA... BUT EVEN
ISOLATED STORMS FARTHER SOUTH WILL STILL HAVE THE POTENTIAL OF
PRODUCING SIGNIFICANT SEVERE WEATHER.

THE STORMS ARE EXPECTED TO WEAKEN IN THE MID EVENING HOURS AS THEY
MOVE EAST... BUT THE SEVERE WEATHER THREAT COULD PERSIST ALONG THE
INTERSTATE 35 CORRIDOR THIS EVENING BEFORE WEAKENING.

ANOTHER AREA OF SHOWERS AND THUNDERSTORMS COULD MOVE INTO PARTS OF
WESTERN NORTH TEXAS AND SOUTHERN OKLAHOMA LATER TONIGHT INTO
MONDAY MORNING.

.SPOTTER AND EMERGENCY MANAGEMENT STATEMENT...

STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE
RISK AREAS SHOULD PREPARE FOR SEVERE WEATHER OPERATIONS LATE THIS
AFTERNOON AND TONIGHT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...

.THUNDERSTORMS...
THE POTENTIAL FOR SEVERE STORMS WILL CONTINUE MONDAY BUT SHIFT
EAST. AN ENHANCED RISK COVERS AN AREA GENERALLY EAST OF A LINE
FROM SEMINOLE AND ADA... TO MADILL OKLAHOMA WITH A SLIGHT RISK
GENERALLY ALONG AND EAST OF THE INTERSTATE 35 CORRIDOR. SCATTERED
THUNDERSTORMS ARE EXPECTED TO DEVELOP ALONG AND EAST OF A DRYLINE
MONDAY. THESE STORMS COULD BECOME SEVERE PRODUCING LARGE HAIL...
DAMAGING WINDS... AND POSSIBLY A FEW TORNADOES. THE POTENTIAL FOR
STORMS WILL GRADUALLY END FROM WEST TO EAST MONDAY AND MONDAY
EVENING.

ADDITIONAL SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE ACROSS AT
LEAST PARTS OF THE AREA WEDNESDAY INTO THE WEEKEND. STRONG TO
SEVERE STORMS MAY BE POSSIBLE.

GET GRAPHICS AND MORE DETAILS AT WEATHER.GOV/NORMAN...AND FOLLOW
OUR WEATHER FORECAST OFFICE ON TWITTER AND FACEBOOK.

In the hours before

Local storm report, May 8, 6:16 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
616 PM CDT SUN MAY 08 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0614 PM     HAIL             7 S FORT COBB           35.00N 98.44W
05/08/2016  E1.25 INCH       CADDO              OK   EMERGENCY MNGR

&&

MAHALE
Local storm report, May 8, 6:18 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
618 PM CDT SUN MAY 08 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0617 PM     HAIL             LAWTON                  34.60N 98.42W
05/08/2016  E1.00 INCH       COMANCHE           OK   AMATEUR RADIO

&&

MAHALE
Local storm report, May 8, 6:19 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
619 PM CDT SUN MAY 08 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0618 PM     HAIL             3 E FORT COBB           35.10N 98.38W
05/08/2016  E1.00 INCH       CADDO              OK   EMERGENCY MNGR

&&

MAHALE
Local storm report, May 8, 6:20 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
620 PM CDT SUN MAY 08 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0619 PM     HAIL             FORT COBB               35.10N 98.44W
05/08/2016  E1.75 INCH       CADDO              OK   EMERGENCY MNGR

&&

MAHALE
Local storm report, May 8, 6:30 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
630 PM CDT SUN MAY 08 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0628 PM     HAIL             HOLLISTER               34.34N 98.87W
05/08/2016  E1.75 INCH       TILLMAN            OK   AMATEUR RADIO

&&

MAHALE
Local storm report, May 8, 6:32 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
632 PM CDT SUN MAY 08 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0622 PM     TSTM WND GST     2 S LAWTON              34.57N 98.42W
05/08/2016  M64 MPH          COMANCHE           OK   ASOS

&&

MAHALE

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 8, 7:47 AM CDTSpecial Weather StatementOUNHarper28 min
May 8, 10:24 AM CDTSpecial Weather StatementOUNCuster36 min
May 8, 4:08 PM CDTSpecial Weather StatementOUNGreer37 min
May 8, 4:20 PM CDTSevere Thunderstorm WarningOUNBeckham, Greer, Kiowa, Washita25 min
May 8, 4:22 PM CDTSpecial Weather StatementOUNTillman38 min
May 8, 4:31 PM CDTSevere Thunderstorm WarningOUNTillman44 min
May 8, 4:42 PM CDTSevere Thunderstorm WarningOUNCuster, Washita48 min
May 8, 4:48 PM CDTSpecial Weather StatementOUNHarper42 min
May 8, 4:50 PM CDTSpecial Weather StatementOUNKiowa, Washita25 min
May 8, 4:54 PM CDTSevere Thunderstorm WarningOUNComanche, Kiowa, Tillman51 min
May 8, 5:02 PM CDTSevere Thunderstorm WarningOUNHarper, Woods, Woodward43 min
May 8, 5:13 PM CDTSevere Thunderstorm WarningOUNComanche, Cotton, Tillman47 min
May 8, 5:24 PM CDTSevere Thunderstorm WarningOUNCuster, Dewey51 min
May 8, 5:38 PM CDTSevere Thunderstorm WarningOUNCaddo, Custer, Kiowa, Washita52 min
May 8, 5:42 PM CDTSevere Thunderstorm WarningOUNCaddo, Comanche, Kiowa, Washita48 min
May 8, 5:48 PM CDTSpecial Weather StatementOUNWoods42 min
May 8, 5:53 PM CDTSevere Thunderstorm WarningOUNComanche52 min
May 8, 5:56 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Major, Woods49 min
May 8, 5:56 PM CDTSevere Thunderstorm WarningOUNTillman49 min
May 8, 6:03 PM CDTAreal Flood AdvisoryOUNComanche3 hr
May 8, 6:09 PM CDTTornado WarningOUNComanche36 min
May 8, 6:10 PM CDTSevere Thunderstorm WarningOUNWoods50 min
May 8, 6:27 PM CDTSevere Thunderstorm WarningOUNBlaine, Caddo, Canadian, Kingfisher20 min
May 8, 6:27 PM CDTSevere Thunderstorm WarningOUNCaddo, Canadian, Grady28 min
May 8, 6:35 PM CDTFlash Flood WarningOUNComanche3 hr
May 8, 6:36 PM CDTSevere Thunderstorm WarningOUNJackson, Kiowa, Tillman39 min
May 8, 6:40 PM CDTTornado WarningOUNComanche, Cotton, Stephens35 min
May 8, 6:44 PM CDTSevere Thunderstorm WarningOUNComanche, Grady, Stephens31 min
May 8, 6:46 PM CDTSevere Thunderstorm WarningOUNCaddo, Comanche, Kiowa, Tillman33 min
May 8, 6:53 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Woods41 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.